Show simple item record

dc.contributor.authorBelaidi, Benharrat ( Orcid Icon 0000-0002-6635-2514 )
dc.contributor.authorHamouda, Saada ( )
dc.date.accessioned2020-06-30T20:18:58Z
dc.date.available2020-06-30T20:18:58Z
dc.date.issued2001-09-17
dc.identifier.citationBelaidi, B., & Hamouda, S. (2001). Orders of solutions of an n-th order linear differential equation with entire coefficients. Electronic Journal of Differential Equations, 2001(61), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11932
dc.description.abstractWe study the solutions of the differential equation f(n) + An - 1(z)f (n-1) + ∙∙∙ + A1(z)f' + A0 (z) f = 0, where the coefficients are entire functions. We find conditions on the coefficients so that every solution that is not identically zero has infinite order.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectLinear differential equationsen_US
dc.subjectEntire functionsen_US
dc.subjectOrder of growthen_US
dc.titleOrders of Solutions of an n-th Order Linear Differential Equation with Entire Coefficientsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record